# SDR DALA2024091208959

- Difficulty date: September 4, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N325DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55272
- Aircraft time: 1,304 hours, 588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stuck
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 2L SERVICE DOOR WON'T ARM (LEVER STUCK IN DISARM). FOUND EOAM TRIGGER IN OVER CENTER CONDITION. T/S AFT 2L SERVICE DOOR REF A220 EFIM SOLUTION ID #1-16024. MANUALLY CORRECTED OVER CENTER CONDITION. DOOR ARMS AND DISARMS PROPERLY. (LP# 6020192)
